# SDR UALA2013040302183

- Difficulty date: April 2, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 56,727 hours, 6,743 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 78671
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND SEAT 37C EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMPS AND CHECKED NORMAL.
